# SDR SWAA2021080591704

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE TRANSITION ANGLE HAS CORROSION BS 727 TO 727D.  BLENDED/REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION ANGLE.  REMOVED AND REPLACED THE TRANSITION ANGLE IAW SRM 51-10-02.
